×

zbMATH — the first resource for mathematics

On sufficiency of the Kuhn-Tucker conditions. (English) Zbl 0463.90080

MSC:
90C30 Nonlinear programming
49N15 Duality theory (optimization)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Mangasarian, O.L, Pseudo-convex functions, SIAM J. control, 3, 281-290, (1965) · Zbl 0138.15702
[2] Whittaker, E.T; Watson, G.N, A course of modern analysis, (), 129 · Zbl 0108.26903
[3] Mangasarian, O.L, Nonlinear programming, (), 34 · Zbl 0194.20201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.